Vertex-based finite-volume solution of the two-dimensional Navier-Stokes equations

Chakrabartty, SK (1990) Vertex-based finite-volume solution of the two-dimensional Navier-Stokes equations. AIAA Journal, 28 (10). pp. 1829-1831. ISSN 0001-1452

Full text available as:
[img] PDF
Download (827Kb)

    Abstract

    In the work, the efficiency of the Runge-Kutta scheme and the benefit of convergence acceleration techniques have been utilized. The results obtained for turbulent flow past a NACA 0012 airfoil have been compared with available numerical and experimental results

    Item Type: Journal Article
    Additional Information: Copyright for this article belongs to AIAA
    Uncontrolled Keywords: External flows;Navier-Stokes equations;Turbulence;Vertex functions
    Subjects: AERONAUTICS > Aeronautics (General)
    Division/Department: Computational and Theoretical Fluid Dynamics Division
    Depositing User: Ms Indrani V
    Date Deposited: 18 Mar 2010
    Last Modified: 07 Jun 2010 15:03
    URI: http://nal-ir.nal.res.in/id/eprint/4213

    Actions (login required)

    View Item